# SDR FDEA2018112103319

- Difficulty date: November 20, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - INBOARD FLAP OUTBOARD HINGE (WING SIDE) PIVOT HOLE BORE FOUND   CORROSIONS. CORROSIONS AT LEFT WING - INBOARD FLAP OUTBOARD HINGE (WING SIDE) PIVOT HOLE BORE   (HOLE #3) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07. OVERSIZED   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND EA #: 1-  5750-63187 E PART 3 STEP 1.F(1) AND STEP 1.F(3) TITLE: WINGS - FLIGHT SURFACES - LH WING -   INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR - PSE 57.55.01.1 INSPECTION - ALTERNATE   METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57101164 FOR WORK   DETAILS.
